# SDR SWAA2014031125944

- Difficulty date: February 28, 2014
- Submitted: March 11, 2014
- Operation: Air carrier
- Aircraft: N939AT
- Make and model: Boeing 717-200
- Aircraft serial: 55099
- Aircraft time: 23,175 hours, 15,014 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5912144
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE AREA PANEL ADJACENT OF INBD BUTE DOOR AT OTBD AREA OF HINGE AT BS 180 APPROXIMATELY LOWER AREA CRACKED.  REPAIRED PANEL IAW DRAWING & EA.
